# SDR SIMA20221123001

- Difficulty date: November 23, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N249NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000634
- Aircraft time: 14,586 hours, 9,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17003263001
- Condition: Corroded
- Location: Frms 12-13
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-10-027 : RH CENTER FLOOR BEAM CORRODED BTWN FR 12-13 (MARKED)(LEVEL 2 CORROSION)-C/A-ENLARGED NUTPLATE HOLE ON FLOOR BEAM, APPLIED FILLET SEALANT TO REPAIR AREA AND RESTORED ORIGINAL FINISHING IAW ERS-EJ-5300-4675.
